Started prednisilone this morning, got an emergency appointment, thankfully it was my GP, who knows me well. He greeted me with a chuckle and "breathing problems with the athsma that isn't". We share the same amusement at the consultant who insists I can come off most of my meds, then three weeks later get a massive flare up. It made me smile..
My body is tired, but I can not sleep. Vsteroids seem to have this effect on me. Does anyone else get the same.
Been a long night.
Made my grand daughter her Minnie Mouse birthday cake. Decorated it in stages through the night...kept me occupied
The good news is my breathing is improving already,.
I want to sleep but it's not happening.
I was going to share a picture of the cake, but can't work it out.
Have set my alarm on my phone as I will need to contact my manager to let her know I won't be in. Thankfully she gets it, and is understanding.
Gosh, I have rambled on a bit.